# SDR IPXA2021072071897

- Difficulty date: July 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING SKIN FUEL TANK ACCESS PANEL 636AB OPENING HAS 11 CRACKED FASTENER HOLES.REPAIRED CRACKED RT WING SKIN FUEL TANK ACCESS PANEL 636AB OPENING 11 FASTENER HOLES IAW SRM 57-20-02, REPAIR 5. (MINOR)
